MAUDE Adverse Event Report: Wright Medical Technology Inc SWANSON FINGER JOINT 2 W/O GROMMETS; PROSTHESIS, FINGER, POLYMER

Wright Medical Technology Inc SWANSON FINGER JOINT 2 W/O GROMMETS; PROSTHESIS, FINGER, POLYMER
Catalog Number 4700002
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/23/2026
Type of Reportable Event Serious Injury

Brand Name
SWANSON FINGER JOINT 2 W/O GROMMETS
Common Device Name
PROSTHESIS, FINGER, POLYMER
Manufacturer (Section D)
Wright Medical Technology Inc
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
Wright Medical Technology, Inc.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
+1(201)831-5000
MDR Report Key50765168
Report Number3010667733-2026-01223
Device Sequence Number21131083
Product Code KWF
UDI-Device Identifier00840420121684
UDI-Public00840420121684
Combination Product (Y/N)N
Initial Reporter CountrySZ
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Other
Type of Report Initial
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number4700002
Device Lot NumberUnknown
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient SexUnknown